Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

1 year old. Had shots. Fever, conjunctivitis 2 days later. When will the fever come down?

My one year old had her shots 10 days ago and immediately had a fever . Also got conjunctivitis two days later. My doctor prescribed the eye drops and that cleared up, but she has still been running a fever on and off again of 102 and slightly over. My doctor doesn t seemed too concerned. Isn t this too long for a one year old to run a fever this high? I am very worried!
Asked On : Thu, 30 Aug 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Pediatrician 's  Response
Feb 2013
Fever after vaccination usually last for 1 to 2 days only after vaccination and with MMR vaccination it may come after 4 to 10 days. But after 10 days fever still is there means it may be due to oher infections. So consult again your Pediatrician and go for examination and investigations if required like CBP and CUE.
Answered: Fri, 14 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor